# SDR 2003F00292

- Difficulty date: January 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRINGER, 8L AT FUSELAGE STATION 380 CRACKED.  REMOVED DAMAGED AREA FROM FRAME AT FUSELAGE STATION 380, STRINGER 8L.  FABRICATE REPAIR DOUBELR.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER.  (M)
